Alert archive / Massachusetts / Small Craft Advisories in 2014
Small Craft Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jan 4, 2014, 3:52 AM EST. It took effect at Jan 4, 2014, 2:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2014, 3:52 AM EST (08:52 UTC)
- In effect from
- Jan 4, 2014, 2:00 PM EST
- Expired
- Jan 5, 2014, 1:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
822 WHUS71 KBOX 040852 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 352 AM EST SAT JAN 4 2014 ...SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS EXPECTED TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO TONIGHT... ANZ232-041700- /O.CAN.KBOX.SC.Y.0001.000000T0000Z-140104T0900Z/ /O.CAN.KBOX.UP.Y.0001.000000T0000Z-140104T0900Z/ /O.NEW.KBOX.SC.Y.0002.140104T1900Z-140105T0400Z/ NANTUCKET SOUND- 352 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE FREEZING SPRAY ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-041700- /O.CAN.KBOX.UP.Y.0001.000000T0000Z-140104T0900Z/ /O.NEW.KBOX.SC.Y.0002.140104T1900Z-140105T0400Z/ CAPE COD BAY- 352 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. THE FREEZING SPRAY ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 10 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-041700- /O.CAN.KBOX.UP.Y.0001.000000T0000Z-140104T0900Z/ /O.EXT.KBOX.SC.Y.0001.000000T0000Z-140105T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 352 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FREEZING SPRAY ADVISORY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-254-041700- /O.CAN.KBOX.UP.Y.0001.000000T0000Z-140104T0900Z/ /O.EXT.KBOX.SC.Y.0001.000000T0000Z-140105T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 352 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FREEZING SPRAY ADVISORY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-041700- /O.CAN.KBOX.UP.Y.0001.000000T0000Z-140104T0900Z/ /O.EXT.KBOX.SC.Y.0001.000000T0000Z-140105T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 352 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... ...FREEZING SPRAY ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE FREEZING SPRAY ADVISORY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233-234-041700- /O.NEW.KBOX.SC.Y.0002.140104T1900Z-140105T0400Z/ VINEYARD SOUND-BUZZARDS BAY- 352 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
780 WHUS71 KBOX 041521 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1021 AM EST SAT JAN 4 2014 ...SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS EXPECTED TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO TONIGHT... ANZ250-251-254-042330- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 1021 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-042330- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1021 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-042330- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1021 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-042330- /O.CON.KBOX.SC.Y.0002.140104T1900Z-140105T0400Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1021 AM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
993 WHUS71 KBOX 042115 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 415 PM EST SAT JAN 4 2014 ANZ250-251-254-050515- /O.EXT.KBOX.SC.Y.0001.000000T0000Z-140105T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 415 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-050515- /O.EXT.KBOX.SC.Y.0001.000000T0000Z-140105T1500Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 415 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-050515- /O.EXT.KBOX.SC.Y.0002.000000T0000Z-140105T0600Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 415 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-050515- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 415 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
187 WHUS71 KBOX 050221 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 921 PM EST SAT JAN 4 2014 ANZ250-251-254-051030- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 921 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-051030- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1500Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 921 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-051030- /O.CON.KBOX.SC.Y.0001.000000T0000Z-140105T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 921 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-050600- /O.CON.KBOX.SC.Y.0002.000000T0000Z-140105T0600Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 921 PM EST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 1:00 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Jan 4, 1:00 AM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
100 AM EST SAT JAN 4 2014
.SYNOPSIS...
BITTERLY COLD WEATHER WILL CONTINUE OVERNIGHT WITH TEMPERATURES
DROPPING WELL BELOW ZERO. TEMPERATURES WILL MODERATE THIS
WEEKEND...THEN A STORM SYSTEM TRACKING TO THE WEST WILL BRING
MAINLY RAIN SUNDAY NIGHT INTO MONDAY...BUT THE PRECIPITATION MAY
BEGIN AS FREEZING RAIN IN THE INTERIOR. THIS STORM WILL DRAG A
FRONT THROUGH NEW ENGLAND LATER MONDAY...FOLLOWED BY ANOTHER
ARCTIC BLAST MONDAY NIGHT THROUGH MID WEEK. ANOTHER STORM MAY
BRING SOME SNOW TOWARD THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
***BITTERLY COLD WEATHER CONTINUES OVERNIGHT WITH SOME LOCATIONS
IN NORTHWEST MA/SOUTHWEST NH EXPECTED TO BOTTOM OUT BETWEEN 20
AND 25 BELOW ZERO***
LARGE HIGH PRESSURE BUILDING INTO THE REGION WAS RESULTING IN
IDEAL RADIATIONAL COOLING CONDITIONS...WITH MAINLY CLEAR
SKIES...DIMINISHING WIND AND A FRESH SNOWPACK. GIVEN THE ARCTIC
AIRMASS IN PLACE TEMPS WILL REACH EXTRAORDINARILY LOW LEVELS FOR
THIS PART OF THE WORLD. LOW TEMPS BY DAYBREAK WILL BE DOWN TO
BETWEEN 20 AND 25 BELOW ZERO ACROSS SOUTHWEST NH/NORTHWEST MA TO
EVEN AROUND 0 IN DOWNTOWN BOSTON/PROVIDENCE. ALTHOUGH WINDS
CONTINUE TO DIMINISH...GIVEN BITTERLY COLD TEMPS WILL CONTINUE
WIND CHILL ADVISORY FOR MOST AREAS WITH VALUES BETWEEN 10 AND 25
BELOW ZERO.
THE EXCEPTION TO THE CLEAR SKIES WAS ACROSS THE OUTER
CAPE/NANTUCKET WHERE OCEAN EFFECT CLOUDS AND EVEN A FEW LEFT OVER
FLURRIES CONTINUED. THESE FLURRIES SHOULD COME TO AN END OVER THE
NEXT COUPLE HOURS AND SHOULD GRADUALLY SEE THE CLOUD DECK PUSH
EAST OF THE REGION BY DAYBREAK.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
SATURDAY...
HIGH PRESSURE SLIDES ACROSS NEW ENG AND MOVES OFFSHORE. SW FLOW
DEVELOPS WHICH WILL ALLOW TEMPS TO QUICKLY MODERATE AFTER THE
FRIGID START UNDER PT-MOSUNNY SKIES. SOME MID/HIGH CLOUDS WILL BE
MOVING THROUGH IN THE MORNING. HIGH TEMPS WILL RANGE THROUGH THE
20S ACROSS SNE WITH SOME LOWER 30S CAPE/ISLANDS. MODEST LOW LEVEL
JET DEVELOPS DURING THE AFTERNOON. DEPTH OF MIXING LAYER WILL BE
QUITE SHALLOW WHICH WILL LIMIT GUSTS...BUT STILL EXPECT SOME SW
WIND GUSTS TO 25 MPH NEAR THE COAST LATER IN THE AFTERNOON.
SATURDAY NIGHT...
HIGH PRESSURE IS OFFSHORE WITH RIDGING EXTENDING TO THE WEST
ACROSS SNE WHICH WILL RESULT IN MCLEAR SKIES AND LIGHT WINDS.
HOWEVER...SOME OCEAN CLOUDS WILL BE LURKING TO THE SOUTH AND MAY
AFFECT THE SOUTH COAST DURING THE NIGHT. LOWS WILL BE DROP INTO
THE SINGLE NUMBERS AND TEENS AWAY FROM THE COAST...WITH 20S NEAR
THE COAST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* TEMPS BEGIN TO WARM UP SATURDAY...WITH SIGNIFICANT TEMP RISES
SUNDAY INTO MONDAY
* LOW PRESSURE WILL RIDE WEST OF THE REGION SUN NIGHT INTO MON
BRINGING MAINLY RAIN...BUT SOME MIXED PRECIP TO START
* MORE ARCTIC AIR RETURNS BY THE MIDDLE OF NEXT WEEK
CONFIDENCE LEVEL/MODEL PREFERENCES...
CONFIDENCE REMAINS HIGH THAT LOW PRES WILL IMPACT THE REGION
SUNDAY NIGHT INTO MONDAY...BUT STILL SOME UNCERTAINTIES WITH THE
EXTEND AND PTYPES TO START OFF. TEMPS WILL RISE QUICKLY THOUGH.
ARCTIC AIR RETURNS LATER MONDAY THROUGH MID WEEK. LOW CONFIDENCE
TOWARD THE END OF NEXT WEEK ON THE TIMING OF ANOTHER SYSTEM THAT
MAY APPROACH LATER THURSDAY INTO FRIDAY.
12Z MODEL SUITE HAVE COME INTO GOOD AGREEMENT WITH AMPLIFIED LONG
WAVE TROUGHING THAT DEVELOPS ACROSS THE CENTRAL U.S...RESPONDING
IN BRINGING MILDER TEMPS OVER THE WEEKEND. TRACK AND TIMING OF
DEVELOPING LOW PRES HAS COME IN LINE...MAINLY THE LAST COUPLE OF
RUNS OF THE GFS ARE IN BETTER AGREEMENT WITH THE ECMWF AND GGEM.
MODELS KEEP THIS SYSTEM TO OUR W...WHICH MEANS TEMPS WILL RISE.
SOME QUESTIONS AS TO HOW QUICKLY THIS WILL HAPPEN WELL INLAND WITH
THE LARGE DOME OF ARCTIC AIR IN PLACE ALONG WITH THE NEW
SNOWPACK... WHICH COULD MEAN A POTPOURRI OF WEATHER TO START
ACROSS INLAND AREAS INCLUDING THE POSSIBILITY OF FREEZING RAIN.
THE H5 CUTOFF LOW ACROSS CENTRAL CANADA WILL SHIFT E TO QUEBEC
EARLY NEXT WEEK...BUT ANOTHER ARCTIC AIRMASS WILL SWING AROUND THE
BASE OF THIS AND BRING MORE VERY COLD AIR TO THE REGION THROUGH
MID WEEK. THE MEAN UPPER PATTERN UNDERGOES CHANGES AGAIN AROUND
THE MIDDLE OF NEXT WEEK TO BECOME FLATTER AND MORE
PROGRESSIVE...BUT THAT WILL MEAN A POSSIBLE SHORT WAVE AFFECTING
THE REGION SOMETIME LATE NEXT WEEK.
DETAILS...
SUNDAY...
HIGH PRES SHIFTS OFFSHORE WITH WINDS BEGINNING TO PICK UP FROM
THE SW. H85 TEMPS CONTINUE TO RISE ALONG WITH A 35-40 KT H85
JET...BUT WILL TAKE LONGER TO WORK TO THE SURFACE WITH THE DOME OF
ARCTIC AIR IN PLACE ESPECIALLY INLAND. SOME ISENTROPIC LIFT TRIES
TO WORK INTO THE REGION DURING THE AFTERNOON...BRINGING SOME LIGHT
PRECIP... INCLUDING A MIX OF FREEZING RAIN AND/OR SLEET POSSIBLE.
TEMPS WILL RISE TO THE LOWER-MID 40S ACROSS E MA/RI INTO N
CT...BUT WILL STRUGGLE TO RISE THROUGH THE 30S WELL INLAND ON S-SW
WINDS UP TO ABOUT 10 MPH OR SO.
SUNDAY NIGHT THROUGH MONDAY NIGHT...
LOW PRES WILL DEVELOP ACROSS THE OHIO/TENNESSEE VALLEYS AND SHIFT
NE AS H5 LONG WAVE TROUGH DIGS. BIG QUESTION WILL BE THE MIXED
PRECIP...WHICH COULD BE A PERIOD OF FREEZING RAIN DURING THE
OVERNIGHT HOURS ACROSS S NH/N AND W MA BEFORE TEMPS FINALLY RISE
ABOVE FREEZING BY AROUND 12Z OR SO.
EXPECT THE LOW TO PASS ACROSS NY STATE LATE SUN NIGHT INTO MON.
TEMPS WILL CONTINUE TO MODERATE THROUGH THE 40S ON MON...POSSIBLY
REACHING 50 ACROSS SE MA...CAPE COD AND THE ISLANDS. THERE WILL ALSO
BE A PRETTY GOOD SLUG OF PRECIP WITH THIS SYSTEM AS WELL WITH LOW
LEVEL TRANSPORT FROM THE GULF OF MEXICO. PWATS RISE TO AROUND AN
INCH ACROSS S COASTAL AREAS...WHICH IS ABOUT 2 SD ABOVE NORMALS FOR
EARLY JANUARY. THIS TRANSLATES INTO BETWEEN 0.5 TO ONE INCH OF
QPF...HIGHEST ACROSS CENTRAL AND WESTERN AREAS. MIGHT SEE SOME ISOLD
FLOODING WITH THE SNOW MELT ON TOP OF THE RAIN AND THE FROZEN
GROUND.
A COLD FRONT WILL SWING THROUGH DURING MON AFTERNOON...WITH ANOTHER
ARCTIC AIRMASS WORKING IN ALONG WITH DRIER AIR. ANY LEFTOVER PRECIP
WILL QUICKLY CHANGE TO SNOW...BUT SHOULD BE ENDING FROM W-E FOR MOST
AREAS LATER MONDAY.
MAY SEE SOME LEFTOVER SNOW ACROSS THE CAPE AND ISLANDS MON NIGHT AS
ARCTIC AIR WORKS. MAY SEE ANOTHER PERIOD OF VERY LOW WIND CHILL
VALUES MON NIGHT AS W WINDS REMAIN AT 10-15 MPH...POSSIBLY HIGHER
ALONG THE S COAST...CAPE COD AND THE ISLANDS. OVERNIGHT LOWS WILL
RANGE FROM AROUND ZERO TO -5 ACROSS THE HIGHER TERRAIN OF SW NH AND
E SLOPES OF THE BERKSHIRES TO THE MID AND UPPER TEENS ON THE CAPE
AND ISLANDS.
TUESDAY THROUGH WEDNESDAY...
HIGH PRES WILL MOVE ACROSS THE REGION AROUND THE BASE OF THE
CUTOFF UPPER LOW OVER QUEBEC WITH DRY CONDITIONS...BUT BRINGING
ANOTHER SHOT OF ARCTIC TO THE REGION FOR TUE INTO WED. SOME
LOCALES WILL LIKELY DROP BELOW ZERO AGAIN TUE NIGHT ACROSS THE FAR
INTERIOR... DROPPING TO AS LOW AS -5. W WINDS WILL DIMINISH...BUT
MAY STIR ENOUGH TO BRING ANOTHER ROUND OF WIND CHILL ADVISORIES
TUE NIGHT. TEMPS REBOUND A BIT ON WED BUT REMAIN AROUND 10 DEGREES
BELOW SEASONAL NORMS. WESTERLY FLOW ACROSS THE COASTAL WATERS WILL
CAUSE OCEAN EFFECT SNOW SHOWERS TO OCCUR WHICH MAY OCCASIONALLY
CLIP NANTUCKET TUE INTO TUE NIGHT.
THURSDAY AND FRIDAY...
HIGH PRES CROSSES THE EASTERN SEABOARD DURING THU...BUT ANOTHER
SHOT OF LIFT MAY WORK INTO THE BACKSIDE OF THIS HIGH AS IT EXITS
SO MIGHT SEE SOME LIGHT PRECIP TRY TO WORK IN DURING IN THE
DAY...THEN ANOTHER WEAK LOW TRIES TO DEVELOP IN THE UPPER W-SW
FLOW AND PASS S OF NEW ENGLAND. RATHER LOW CONFIDENCE ON TIMING
AND TRACK OF THIS WEAK SYSTEM...BUT HAVE MENTIONED SLIGHT CHANCE
TO LOW CHANCE POPS.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /TODAY THROUGH SUNDAY/...
BEFORE 12Z TODAY...HIGH CONFIDENCE. LEFT OVER MVFR CIGS FROM OCEAN
EFFECT CLOUDS ACROSS THE OUTER-CAPE SHOULD EXIT THE REGION BY
DAYBREAK. OTHERWISE...VFR.
TODAY...MODERATE TO HIGH CONFIDENCE. VFR CONDITIONS EXPECTED BUT
THERE IS A LOW PROBABILITY OF MVFR CIGS MOVING ONTO THE SOUTH
COAST DURING THE AFTERNOON.
TONIGHT...MODERATE CONFIDENCE. VFR CONDITIONS NORTH OF THE MA
TURNPIKE...BUT MVFR CIGS SHOULD DEVELOP AT LEAST NEAR THE SOUTH
COAST. LOW PROB OF SOME LIGHT DRIZZLE/FREEZING DRIZZLE TOWARD
DAYBREAK.
SUNDAY...MODERATE CONFIDENCE. MVFR CONDITIONS PROBABLY DOMINATE
WITH SOME PATCHY LIGHT RAIN OR EVEN FREEZING DRIZZLE EXPECTED.
KBOS TAF...HIGH CONFIDENCE IN TAF TODAY AND TONIGHT.
KBDL TAF...HIGH CONFIDENCE IN TAF TODAY AND TONIGHT.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...MODERATE CONFIDENCE.
SUNDAY NIGHT AND MONDAY...MIXED PRECIP IS A POSSIBILITY AS WELL
ACROSS S NH/N MA SUN NIGHT. MVFR IN RAIN WILL LAST INTO MONDAY
WHERE PRECIP MAY CHANGEOVER TO SNOW FROM WEST TO EAST DURING MON
AFTERNOON/EVENING.
MONDAY NIGHT INTO WEDNESDAY...VFR. MAY SEE BRIEF LOCAL MVFR-IFR
CONDITIONS ACROSS NANTUCKET IN OCEAN EFFECT SNOWS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
NEAR TERM /THROUGH TONIGHT/...HIGH CONFIDENCE.
7 PM UPDATE...
HAVE UPDATED TO EXTEND THE SMALL CRAFT FOR NANTUCKET SOUND. THE
FERRY REPORTED 10-12 FT SEAS EARLIER THIS AFTERNOON...SO UPDATED
TO KEEP SEAS HIGHER /A BIT LONGER TO SUBSIDE/. PUT IT UP THROUGH
MOST OF THE NIGHT...THOUGH MAY SUBSIDE BEFORE THAT.
PREVIOUS DISCUSSION...
EXPECT WINDS TO DIMINISH BELOW SCA DURING THE FIRST PART OF
TONIGHT...BUT ROUGH SEAS WILL CONTINUE. OCEAN EFFECT SNOW SHOWERS
REDUCING VSBYS OVER THE WATERS ADJACENT TO CAPE COD WILL END BY
AROUND MIDNIGHT.
A FREEZING SPRAY ADVISORY WILL CONTINUE THROUGH MOST OF TONIGHT
FOR THE OPEN WATERS AS AREAS OF MODERATE FREEZING SPRAY ARE
EXPECTED. THE FREEZING SPRAY WILL DIMINISH OVERNIGHT AS WINDS
SUBSIDE.
SATURDAY-SATURDAY NIGHT...ANOTHER PULSE OF SCA WIND GUSTS FROM
THE SW IS EXPECTED LATE SAT INTO SAT NIGHT AS LOW LEVEL JET
DEVELOPS. LOW LEVEL INVERSION WILL LIMIT GUSTS BUT STILL EXPECT
SOME G25-30 KT.
OUTLOOK...SUNDAY THROUGH WEDNESDAY...MODERATE CONFIDENCE.
SUNDAY AND MONDAY...EXPECT S-SW WINDS TO INCREASE...GUSTING UP TO 25
TO 30 KT ON THE OUTER WATERS. SEAS WILL CONTINUE AOA 5 FT. GOOD
CHANCE OF GALE FORCE GUSTS LATE MON INTO MON NIGHT OVER THE OUTER
WATERS AS WINDS SHIFT TO W. CHANCE OF LIGHT FREEZING SPRAY MON NIGHT.
TUESDAY INTO WEDNESDAY...W WINDS GUSTING UP TO 35 KT TUE INTO TUE
NIGHT...THEN WILL SLOWLY DIMINISH WED. SEAS UP TO 5-9 FT...HIGHEST
ON THE OUTER WATERS. CHANCE OF LIGHT FREEZING SPRAY.
&&
.CLIMATE...
RECORD LOW TEMPERATURES FOR JANUARY 3RD...
WORCESTER MA IS THE ONLY SITE THAT TIED THEIR RECORD LOW YESTERDAY
OF 3 BELOW ZERO. A RECORD EVENT REPORT HAS BEEN ISSUED.
BOSTON -1 /1904/
HARTFORD -3 /2001 AND 2008/
PROVIDENCE 1 /1981/
WORCESTER -3 /1904 AND 2013
RECORD LOW TEMPERATURES FOR SUNDAY...JANUARY 4TH...
BOSTON -4 /1981/
HARTFORD -7 /1981/
PROVIDENCE -9 /1981/
WORCESTER -8 /1981/
&&
.LATEST WINTER STORM...
WE HAVE RECEIVED A FEW QUESTIONS ON WHETHER OR NOT THE LATEST
WINTER STORM WILL BE CLASSIFIED AS AN "OFFICIAL BLIZZARD" FOR
PORTIONS OF EASTERN NEW ENGLAND. THE OFFICE IS GOING TO REVIEW ALL
THE DATA AND ISSUE A STATEMENT SOMETIME NEXT WEEK.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR CTZ002>004.
MA...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR MAZ002>019-
026.
NH...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR NHZ011-012-
015.
RI...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR RIZ001>004.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
ANZ232.
FREEZING SPRAY ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
ANZ231-232-235-237-250-251-254>256.
SMALL CRAFT ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
ANZ235-237-250-251-254>256.
&&
SYNOPSIS...KJC/EVT
NEAR TERM...FRANK
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...FRANK/EVT
MARINE...KJC/EVT
CLIMATE...STAFF
LATEST WINTER STORM UPDATE...FRANKHazardous weather outlook, Jan 3, 4:23 PM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 423 PM EST FRI JAN 3 2014 CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>004-042130- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- 423 PM EST FRI JAN 3 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. A PERIOD OF FREEZING RAIN IS POSSIBLE IN INTERIOR LATE SUNDAY AND SUNDAY EVENING BEFORE CHANGING TO PLAIN RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ020>024-RIZ005>008-042130- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 423 PM EST FRI JAN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. WIND CHILLS WILL BE 1O TO 15 BELOW ZERO LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231-232-235-237-250-251-254>256-042130- CAPE COD BAY-NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 423 PM EST FRI JAN 3 2014 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A MODERATE PROBABILITY FOR WESTERN GALES TUESDAY INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-233-234-236-042130- BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY- 423 PM EST FRI JAN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 4:09 PM EST | Freezing Rain Advisory | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Worcester | 36 hr |
Nearby
Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.